# SDR TWAA9902708

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND IN FORWARD GALLEY THE FLOORBEAM HAD CORROSION JUST FORWARD OF NR 2 GALLEY ON RT SIDE.  REPLACED FLOORBEAM SUPPORT PER DRAWING NR 65-64950, AND TRACK PER SRM 53-10-5.
